MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000205026

Медицинская библиотека · Acta haematologica · 1990

Quinidine-induced agranulocytosis of abrupt onset.

Sureda A, Hernández Madrid A, Pérez Vaquero M A, Pérez de Oteyza J, Escribano L, Odriozola J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Drug-induced agranulocytosis is a clinical entity characterized by a selective reduction of circulating neutrophils, usually to a level less than 0.2 x 10(9)/l in relation to the administration of the drug. Quinidine is an antiarrhythmic agent widely used on an outpatient basis with some well-known hematological side effects. Its midterm administration has been related to a few cases of agranulocytosis. Herein, we describe the case of a 60-year-old man with atrial fibrillation who presented quinidine-induced agranulocytosis of abrupt onset only 3 days after the exposure to the drug, recovering normal levels of neutrophils during the 3rd hospitalization day. Pathogenic mechanisms are discussed.

Для цитирования: Sureda A, Hernández Madrid A, Pérez Vaquero M A, Pérez de Oteyza J, Escribano L, Odriozola J. Quinidine-induced agranulocytosis of abrupt onset.. Acta haematologica. 1990. DOI: 10.1159/000205026.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.